candidablog.com

Prednisone - from Derm or General Practictioner?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


I'm starting Murad Resurgence tomorrow, which I am very excited about. However, I have some big events coming up in about 2-3 weeks, and I am very afraid that I will get an initial breakout during this time period, as my skin is very congested and severely broken out as it is. I've read around that people have taken prednisone temporarily to help their inflammation from their breakouts. So if I do end up needing it, do I go to my dermatologist or general practitioner? How easily do they prescribe this? Also, how fast does this begin working? Thanks..

Comments (9)

Check with your derm. He or she will determine whether you need it. Don't worry about starting now for something 2-3 weeks in the future prednisone is serious stuff, you will literally see inflammation go down overnight.I think I mentioned on another post, be wary of staying on too long as this medication can cause acne.Have fun at your events!..

Comment #1

My derm prescribed prednisone for me. She told me it would help reduce the inflammation after I was put on the drug. I can't remember exactly what she told me. But my inflammation was bad enough to begin with and she did mention she didn't want me to take it for too long. So I only got 20 pills, 1/day. Seems like I didn't have IB, but I'm not so sure coz later on I got several close set painful large breakouts that came out suddenly...

Comment #2

How bad does the inflammation have to be prescribed prednisone? And are most dermatologists willing to prescribe it? Thanks for all your input!..

Comment #3

I can only speak for my own derm, he tries not to prescribe it because 1) it can aggravate acne 2) it can cause wicked withdrawal symptoms if you're on too much too long and 3) acne has a tendency to come back with a vengeance when you get off of it.But to clarify, I have not taken Prednisone and Murad Resurgence at the same time. After retin-a my face was so red and swollen I think it was hard for him to tell just what was wrong with it, lol. So he gave me the Prednisone to calm things down so he could take a better look, and that's when he decided Murad Resurgence would be my best bet.I did have bad withdrawal symptoms after taking 40 mg prednisone for 2 weeks (it basically felt like a fever, dizzy, nausea, headaches, etc.). I mention that because if you have prednisone withdrawal you may think, "Oh no, I'm having a terrible reaction to Murad Resurgence" but just be aware once you start coming off the Prednisone those side effects may happen.Hope that helps!..

Comment #4

Oh geez. Okay I think I'm just going to tough it out. Murad Resurgence side effects are enough on it's own. Thanks again..

Comment #5

If you get a chance read prednisone has been a miracle, I think it is under Murad Resurgence posts...but quick summary. After only 9 days in I got a nauseating, disgusting, mind blowing IB...The kind where you look in the mirror for an hour looking for something positive, walk away in disgust and turn right around and go back to the mirror because you r totally in disbelief. Zits on top of pimples on top of cysts on top of whatever the hell other stuff that I havent Ever seen except on proactive before pictures. I immediatel called in sick to work, called the derm and begged him for prednisone as I had used it once before years back before going to a wedding.Within 24 hours my face was clear and within 48 hours, I had the best skin ever. I mean ever. I had approximately 1 mnth supply starting at 30 mg tapering down slowly.

I guess the tane took over by thenAfter writing that post pred has been a miracle, multiple people have written to me to tell me how amazing it has worked for them. Dont let people on the web site scare ya. They mean well, but trust your derm or get another one. My derm and others explained it is as safe as anything else when used the right way and can be used safely with Murad Resurgence.If you are scared of anything be scared of Murad Resurgence. Have you ever read the warnings..

Comment #6

Aww, I wasn't trying to scare anyone off Prednisone. I was just letting her know, IF she has withdrawal symptoms, don't blame the Murad Resurgence!Prednisone is kind of like Murad Resurgence in that it is a really powerful drug, which means you can get great results, you just also have to be aware of the possible negative side effects so they don't blindside you.And I definitely agree with help meee, check with your derm about it...

Comment #7

It will cause more breakouts! yeah it will..its a steroid medication...so it will defo cause more breakouts.....

Comment #8

A derm or general practitioner can prescribe it. Depending on prescribing laws in your state, an NP (nurse practitioner) or PA (Physician Assistant) could also prescribe it.Prednisone should be reserved only for severe inflammation due to the risk for side effects...

Comment #9


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Aug 2010 - Acne | Aug 2010 - Weight Loss | July 2010 - Weight Loss |

July 2010 - Crohn's Disease | July 2010 - Celiac Disease | June 2010 - Weight Loss | June 2010 - Acne |

May 2010 - Weight Loss | May 2010 - Acne | April 2010 - Weight Loss | Mar 2010 - Weight Loss |

Mar 2010 - Dieting | Mar 2010 - Acne | Feb 2010 - Weight Loss | Feb 2010 - Dieting |

Jan 2010 - Dieting | Jan 2010 - Acne | Jan 2010 - Weight Loss | Dec 2009 - Acne |

Dec 2009 - Dieting | Dec 2009 - Weight Loss | Nov 2009 - Weight Loss | Nov 2009 - Dieting |

Oct 2009 - Dieting | Oct 2009 - Fitness | Oct 2009 - Weight Loss | Sep 2009 - Weight Loss |

Sep 2009 - Dieting | Aug 2009 - Dieting | Aug 2009 - Weight Loss | July 2009 - Weight Loss |

July 2009 - Dieting | Jun 2009 - Weight Loss | June 2009 - Dieting | May 2009 - Weight Loss |

May 2009 - Dieting | April 2009 - Weight Loss | April 2009 - Dieting | March 2009 - Weight Loss |

Feb 2009 - Weight Loss | Jan 2009 - Weight Loss | Dec 2008 - Weight Loss | Dec 2008 - Diet Programs |

Dec 2008 - Dieting | Dec 2008 - Diets | Nov 2008 - Dieting |

 

(C) Copyright 2010 All rights reserved.